# SDR REXA2025030600262

- Difficulty date: January 30, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,357 hours, 20,773 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Structure
- Part number: 601R134701
- Condition: Corroded
- Location: Static Wick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO: DURING INSPECTION OF THE TASK CARD 900-57-900-300 IT WAS DETECTED CORROSION ON STATIC DISCHARGE BASE (4EAS) BTW AILERON AND WING EXTENSION TRAILING EDGE WS370.25 TO WS398.939 AFT OF THE REAR SPAR AT LH/RH WING. CORROSION ON STATIC DISCHARGE BASE (4EAS) BTW AILERON AND WING EXTENSION TRAILING EDGE WS370.25 TO WS398.939 AFT OF THE REAR SPAR AT LH/RH WING WERE REPLACED PER CRJ-900 AMM 57-00-28-960-801-A02
